Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 17, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 19, 2020, 5:29 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2020, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 19, 2020, 8:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 92 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:45 PM EDT | FLASH FLOOD | 3 Ese Boca Raton Equest, FL | PUBLIC REPORTED STREET FLOODING RISING ABOVE THE SIDEWALKS AND STRANDING SOME VEHICLES ON JOG ROAD BETWEEN LINTON BOULEVARD AND CLINT MOORE ROAD. |
| Jun 19, 7:00 PM EDT | FLASH FLOOD | 2 Se Boca West, FL | PUBLIC REPORTED FLASH FLOODING ON ST. ANDREWS BOULEVARD NEAR TOWN CENTER MALL IN BOCA RATON THAT LEFT SEVERAL VEHICLES STRANDED. |
| Jun 19, 8:00 PM EDT | FLASH FLOOD | 3 Ne Boca West, FL | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 NE BOCA WEST FOR RAINFALL TOTAL. TRAINED SPOTTERS REPORTED FLASH FLOODING FROM 6.25 INCHES OF RAINFALL THAT FELL OVER A 2 HOUR PERIOD ON AREA ROADS IN WEST BOCA NEAR MILITARY TRAIL AND PHEASANT WAY. SEVERAL VEHICLES |
| Jun 19, 8:00 PM EDT | FLASH FLOOD | 3 Ne Boca West, FL | TRAINED SPOTTERS REPORTED FLASH FLOODING WITH OVER 3 FEET OF WATER ON AREA ROADS IN WEST BOCA NEAR MILITARY TRAIL AND PHEASANT WAY. SEVERAL VEHICLES WERE STRANDED AND WATER WAS APPROACHING SOME HOMES. WORST FLOODING OBSERVED BY SPOTTERS IN THEIR 30 YEARS OF RE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2286 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
060
WGUS52 KMFL 192129
FFWMFL
FLC099-200030-
/O.NEW.KMFL.FF.W.0017.200619T2129Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
529 PM EDT Fri Jun 19 2020
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Southeastern Palm Beach County in southeastern Florida...
* Until 830 PM EDT.
* At 528 PM EDT, Doppler radar indicated nearly stationary
thunderstorms producing heavy rain across the warned area. Up to
three inches of rain have already fallen during the last hour.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach and
Highland Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2655 8003 2631 8003 2632 8009 2633 8009
2632 8010 2633 8010 2633 8014 2634 8023
2655 8022
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR
$$
BAXTER3 follow-up statements
466
WGUS72 KMFL 192214
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
614 PM EDT Fri Jun 19 2020
FLC099-200030-
/O.CON.KMFL.FF.W.0017.000000T0000Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
614 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN PALM BEACH COUNTY...
At 610 PM EDT, Doppler radar indicated slow moving thunderstorms
producing heavy rain across the warned area. 2 to 4 inches of rain
have fallen during the last hour. Flash flooding is ongoing or
expected to begin shortly.
These thunderstorms will move slowly southward during the next hour
or two but can still produce rainfall rates of 1 to 2 inches per
hour. Therefore, the Flash Flood Warning remains in effect.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach and Highland
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2655 8003 2631 8003 2632 8009 2633 8009
2632 8010 2633 8010 2633 8014 2634 8023
2655 8022
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
BAXTER620
WGUS72 KMFL 192244
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
644 PM EDT Fri Jun 19 2020
FLC099-200030-
/O.CON.KMFL.FF.W.0017.000000T0000Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
644 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTHEASTERN PALM BEACH COUNTY...
At 641 PM EDT, Doppler radar indicated the thunderstorms that
produce the heavy rains have moved to the south. However, rainfall
amounts of 4 to 6 inches have fallen over this area from the slow
moving thunderstorms. These rainfall amounts will take some time to
drain away. Therefore, the Flash Flood Warning remains in effect
until 830 PM EDT this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach and Highland
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
While the heavy rainfall has ended, flooding remains a threat around
canals and streams, highways, streets, and underpasses as well as
other drainage areas and low lying spots.
&&
LAT...LON 2655 8003 2631 8003 2632 8009 2633 8009
2632 8010 2633 8010 2633 8014 2634 8023
2655 8022
FLASH FLOOD...RADAR INDICATED
$$
BAXTER431
WGUS72 KMFL 200024
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
824 PM EDT Fri Jun 19 2020
FLC099-200033-
/O.EXP.KMFL.FF.W.0017.000000T0000Z-200620T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
824 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PALM BEACH COUNTY WILL
EXPIRE AT 830 PM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 2655 8003 2631 8003 2632 8009 2633 8009
2632 8010 2633 8010 2633 8014 2634 8023
2655 8022
$$
RAGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:51 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 19, 4:51 PM EDT, 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Miami FL 451 PM EDT Fri Jun 19 2020 .Mesoscale Discussion... Vigorous convection is ongoing over eastern portions of Palm Beach County this afternoon. This activity is expected to continue forming southward along the sea breeze boundary into northern and central portions of Broward County. Precipitable water values in these areas are above 2.1 inches per the SPC Mesoanalysis page. An area of 25 to 30 kt effective bulk shear is present from Lake Okeechobee towards coastal Palm Beach and Broward Counties. An east-west boundary from inland Southwest Florida towards the Atlantic coast is close to a southern bound for this potentially conducive area for vigorous convection. Several cells have shown the ability to tap into this enhanced environment to become vigorous. As the next hour or two continues, the southward development trend will lead into a conditionally ripe environment that still exists for strong to isolated severe storms in Broward but that environment may become less supportive for strong to severe storms entering into Miami-Dade County. This is subject to change and will require monitoring through the afternoon into the early evening hours. Additional updates will be provided as necessary. && .Prev Discussion... /issued 313 PM EDT Fri Jun 19 2020/ ..Monitoring Strong to Severe Storm Potential Today... Short Term (This Afternoon through Saturday)... Afternoon showers and T'storms are ongoing across the Lake Okeechobee area this afternoon. Robust instability currently resides along the I95 corridor where the highest insolation is occurring. The overall wind regime is fairly light, however, there is just enough bulk shear to present a conditional severe weather potential (hence the SPC marginal risk). CAMs are verifying well currently with the convection across the northern tier. Going ahead a few hours, additional convective development is expected to take place across the northern interior and slide east southeastward toward Broward and Palm Beach Counties. An isolated severe T'storm or two will be possible with gusty winds and perhaps small hail. PWAT values are above 2.0" across a good portion of the CWFA, so think that flooding will still be possible, especially across the eastern metro areas. Convection will gradually begin to dissipate again around or shortly after sunset. An overall dry night is expected. On Saturday there will be more of weak confluent flow pattern aloft. This will help with drier air working into the mid-levels, which should help limit coverage slightly when compared today. Showers and T'storms will still be likely across the interior and west coast during the mid to late afternoon hours. That said, by adding the drier air into the mix we will somewhat increase the wind potential, especially in the strongest updrafts updrafts. Long Term (Saturday Night through Thursday)... A pattern transition is forecast heading into next week with unsettled weather still possible through the long term period. The cut off low aloft over the Appalachians will gradually slide into the Mid-Atlantic coast over the weekend before heading towards the north Atlantic waters off the Canadian Maritimes by early to mid next week. At the surface, a persistent ridge of high pressure will stick around through much of the period with mid-level high pressure building in. This pattern shift should allow some slightly drier conditions more closely resembling our typical summer diurnal thunderstorm pattern. One wild card for this portion of the forecast is the arrival of a Saharan Air Layer early next week. The SAL is currently over the Atlantic and will approach the Lesser Antilles and eastern Caribbean this weekend. This layer will bring some drier air at the mid and lower levels which could help limit convective coverage and increase subsidence which can lead to higher heat index values for the work week. On the flip side, the more efficient diurnal heating due to a lack of cloud cover and lower moisture in the atmospheric column could allow for more available instability that select updrafts could tap into to create more vigorous convection even if coverage is more limited. Monitoring the leading edge of the SAL is important as that gradient could serve as a focused enhanced mixing layer which could help enhance updraft activity. The latest guidance continues with a similar trend as the previous run which allows the SAL to linger through the period. One impact of this will be a slightly drier pattern compared to what we had experienced over the last month or so. This will bring rain chances back closer to or below what is typical for a summer sea breeze pattern but will also bring some of that summer heat to the area that we had been able to avoid reaching into heat index values which could be hazardous to the health of those exposed outdoors. Near the end of the period, a mid-level low will emerge over the Great Lake region which could again shift a trough over the southeastern United States around Thursday. This could help enhance convective coverage to close out the week but there is some spread in the guidance with the timing of this trough or any shortwave troughs for the extended period. This variability does lower the confidence slightly mid to late next week. Marine... Mostly favorable marine conditions are expected at this time. Although overall conditions will be favorable, convection across the Gulf, Atlantic, and Lake waters can be expected from time to time. In the stronger convection, cloud-to-water lightning, brief heavy rainfall, gusty winds, and perhaps an isolated waterspout or two can't be ruled out. Aviation (18z TAFs)... Scattered to numerous convection is forecast later this afternoon, especially for PBI, FXE, and perhaps FLL. This is where we have IFR TEMPOs going. Lower end TEMPOs elsewhere for now. Convection should begin to decrease around or just after sunset. VFR conditions expected overnight and through Saturday morning. Mostly light and variable winds less than 10 knots can be expected. && .Preliminary Point Temps/PoPs... West Palm Beach 75 88 76 88 / 40 50 30 60 Fort Lauderdale 77 87 78 87 / 40 60 30 60 Miami 77 89 78 89 / 40 60 30 60 Naples 74 90 75 90 / 20 60 40 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Mesoscale Discussion...02/RAG
Hazardous weather outlook, Jun 19, 10:48 AM EDT, 6 hours 41 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 1048 AM EDT Fri Jun 19 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200300- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1048 AM EDT Fri Jun 19 2020 ...STRONG TO EVEN SEVERE STORMS POSSIBLE INTERIOR/EAST COAST AREAS TODAY... ...HEAVY RAINFALL POSSIBLE TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered to numerous showers and thunderstorms are expected late this morning and continuing through the afternoon. The highest coverage of storms will be over the interior and east coast metro areas where gusty winds, hail, lightning strikes, and heavy rainfall could become frequent at times. Wind: The strongest storms will be capable of producing wind gusts up to 50 mph. Hail: The strongest storms will be capable of producing hail up to nickel size. Flooding: Periods of heavy rainfall may lead to street flooding over portions of South Florida. The most likely areas to experience flooding will be from northern Broward County north through the Palm Beach County. Tornado: There is a slight chance of a tornado over the eastern areas of South Florida with the thunderstorms especially where the sea breezes collide this afternoon. Waterspouts: A few waterspouts are possible over the local waters. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Showers and thunderstorms are expected each day, most numerous in the afternoon and evening over the interior and Gulf coast, with a few thunderstorms during the night and morning over the east coast metro areas. Gusty wind, occasional to frequent lightning strikes, and locally heavy rainfall can be expected in areas of higher shower and thunderstorm coverage. Temperatures will increase through the forecast period, and heat index values are expected to be around 105 degrees over portions of the interior and Gulf coast each afternoon. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Jun 19, 2:29 PM EDT, 3 hours before
Special Weather Statement
National Weather Service Miami FL
229 PM EDT Fri Jun 19 2020
FLZ063-191930-
Glades FL-
229 PM EDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLADES COUNTY UNTIL
330 PM EDT...
* At 228 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Brighton
Seminole Reservation, or 8 miles east of Lakeport, moving northeast
at 15 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with this storm.
* Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation, Indian
Prairie Canal Mouth and Okeechobee Tantie Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2720 8094 2719 8091 2718 8091 2717 8089
2717 8088 2714 8087 2717 8086 2713 8079
2706 8085 2702 8086 2699 8088 2695 8100
2690 8101 2697 8114 2721 8097 2721 8094
TIME...MOT...LOC 1828Z 205DEG 11KT 2700 8099
BAXTERSpecial weather statement, Jun 19, 2:48 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Miami FL
248 PM EDT Fri Jun 19 2020
FLZ067-068-168-191930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
248 PM EDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PALM BEACH COUNTY UNTIL
330 PM EDT...
* At 248 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Canal Point to near Lion Country Safari Park. Movement was
northeast at 15 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Pahokee,
Tequesta, Juno Beach, Canal Point, Royal Palm Beach, North County
Airport, Loxahatchee Groves, Lion Country Safari Park, The Acreage,
Fremd Village-Padgett Island, Juno Ridge, Fau North Campus, Philo
Farms, Limestone Creek, Caloosa and Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2688 8003 2662 8034 2684 8077 2691 8070
2696 8069 2702 8063 2696 8061 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 1848Z 232DEG 15KT 2688 8067 2679 8036
CWCSpecial weather statement, Jun 19, 3:31 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Miami FL
331 PM EDT Fri Jun 19 2020
FLZ067-068-168-192015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
331 PM EDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 415 PM EDT...
* At 331 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near North County Airport, or 13
miles southeast of Indiantown, moving northeast at 30 mph.
* Dime size hail, funnel clouds, and wind gusts up to 50 mph possible
with this storm.
* Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Riviera
Beach, Palm Beach, Pahokee, Tequesta, Juno Beach, Canal Point,
Royal Palm Beach, North Palm Beach, Lake Park, Port Of Palm Beach,
North County Airport, Loxahatchee Groves, Lion Country Safari Park,
Schall Circle, Juno Ridge and The Acreage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2674 8003 2662 8041 2689 8072 2692 8070
2698 8069 2701 8066 2702 8063 2696 8061
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 1931Z 234DEG 25KT 2689 8032
CWCSpecial weather statement, Jun 19, 4:11 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
411 PM EDT Fri Jun 19 2020
FLZ063-066-067-070-192100-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
Glades FL-
411 PM EDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...HENDRY
AND WEST CENTRAL PALM BEACH COUNTIES UNTIL 500 PM EDT...
* At 411 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Immokalee, moving east at 20
mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Ave Maria, Montura, Immokalee, Golden Gate Estates, Hendry
Correctional, Felda, Devils Garden, Big Corkscrew Island,
Orangetree, Keri, Bunker Hill and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2642 8156 2650 8156 2678 8111 2663 8077
2630 8110 2626 8157 2642 8161
TIME...MOT...LOC 2011Z 257DEG 16KT 2641 8135
CWCSpecial weather statement, Jun 19, 4:17 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Fri Jun 19 2020
FLZ067-068-071-072-168-172-192100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
417 PM EDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 500 PM EDT...
* At 417 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Jupiter
to Boca Del Mar. Movement was east at 20 mph.
* Dime size hail and wind gusts up to 50 mph possible with these
storms.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean
Ridge, Coconut Creek, Greenacres, Royal Palm Beach, Parkland and
Palm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2629 8003 2634 8033 2696 8032 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 2017Z 256DEG 19KT 2692 8009 2636 8017
CWCSpecial weather statement, Jun 19, 5:00 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
500 PM EDT Fri Jun 19 2020
FLZ066>068-070>072-168-172-192200-
Inland Broward County FL-Hendry FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
500 PM EDT Fri Jun 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER...
SOUTHEASTERN HENDRY...BROWARD AND PALM BEACH COUNTIES UNTIL 600 PM
EDT...
* At 500 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Kings
Point to Hendry Correctional. Movement was southeast at 20 mph.
* Small hail and wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach,
Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Boynton
Beach, Delray Beach, Tamarac, Wellington, Margate, Palm Beach
Gardens, Lake Worth, Riviera Beach, Lighthouse Point, Palm Beach
and Lauderdale-By-The-Sea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2688 8003 2613 8003 2604 8060 2608 8139
2651 8146 2657 8063
TIME...MOT...LOC 2100Z 320DEG 16KT 2642 8015 2632 8119
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:08 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jun 19, 2:29 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| Jun 19, 2:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jun 19, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jun 19, 4:07 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 113 min |
| Jun 19, 4:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 19, 4:11 PM EDT | Special Weather Statement | MFL | Hendry | 49 min |
| Jun 19, 4:17 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 19, 4:25 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Jun 19, 4:41 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 19, 4:54 PM EDT | Special Marine Warning | MFL | 96 min | |
| Jun 19, 5:00 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 60 min |
| Jun 19, 5:17 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 28 min |
| Jun 19, 5:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 45 min |
| Jun 19, 5:52 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jun 19, 6:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 19, 6:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 19, 6:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 19, 6:38 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Jun 19, 6:44 PM EDT | Special Weather Statement | MFL | Miami-Dade | 61 min |
| Jun 19, 6:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 19, 7:02 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 19, 7:26 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 84 min |
| Jun 19, 7:47 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 19, 7:57 PM EDT | Special Marine Warning | MFL | 48 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.